# SDR UIEA2017121102389

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,114 hours, 20,605 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Panel
- Part number: 233N320922
- Part serial: D00763
- Condition: Malfunctioned
- Location: Rt Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R GEN LIGHT INOP ( REMOVED AND REPLACED SERVICEABLE GEN CONTROL PANEL AS PER AMM 24-22-01 OPS CHECK GOOD  )
